Alert archive / Colorado / Special Weather Statements in 2022

Special Weather Statement, NWS Pueblo, CO

June 19, 2022Alamosa County, Conejos County, Colorado

NWS Pueblo, CO issued this special weather statement at Jun 19, 2022, 3:13 PM MDT for Alamosa County, Conejos County, Colorado. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2022, 3:13 PM MDT (21:13 UTC)
Expired
Jun 19, 2022, 4:00 PM MDT
In force
47 min
Issued by
NWS Pueblo, CO
Hail
0.25 in
Wind
55

Counties Alamosa County, CO, Conejos County, CO

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.2 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2022-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2022-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-313 J/kg
Mixed-layer LCL
1228 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

482 
WWUS85 KPUB 192113
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
313 PM MDT Sun Jun 19 2022
 
COZ067-068-070-071-192200-
Southern San Luis Valley CO-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft CO-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO-
Eastern San Juan Mountains Above 10000 Ft CO-
313 PM MDT Sun Jun 19 2022

...Strong thunderstorms will impact portions of western Alamosa,
southeastern Rio Grande, west central Costilla and central Conejos
Counties through 400 PM MDT...

At 312 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Monte Vista to near Capulin to 16 miles
northeast of Chama. Movement was east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar and satellite indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
Alamosa, Monte Vista, Manassa, Sanford, La Jara, Antonito, Romeo,
Capulin, Alamosa East, Mosca, Conejos, Bountiful and Ortiz.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Strong winds could occur well away from any rain or lightning.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3699 10642 3724 10624 3763 10616 3769 10574
      3728 10573 3699 10597
TIME...MOT...LOC 2112Z 266DEG 34KT 3757 10606 3725 10608 3699 10631 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

$$

CSS/Cohen

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jun 19, 1:13 PM MDT, 2 hours earlier.

Area forecast discussion, Jun 19, 1:13 PM MDT, 2 hours before
Area Forecast Discussion
National Weather Service Pueblo CO
113 PM MDT Sun Jun 19 2022

.UPDATE...
Issued at 1257 PM MDT Sun Jun 19 2022

Main update today was to increase the messaging for strong to
severe storms across parts of southern CO this afternoon into
early this evening. While localized heavy rain continues, there is
some potential for isolated strong to severe storms with damaging
winds for areas along and west of Leadville to Alamosa this
afternoon and evening. A few strong storms may also develop along
the I-25 corridor and eastern plains this afternoon.

Southerly flow out ahead of an approaching longwave trough will
continue to usher in well defined short wave energy, along with
some noted MCVs. As this large scale ascent overspreads a very
moist environment with steepening lapse rates, coverage and
intensity of storms will continue to increase this afternoon.
Highest instability and shear will be across areas along and west
of a Leadville to Alamosa line, where the strongest ascent will be
noted. Given this setup, would not be surprised to see isolated
strong to severe storms develop with damaging winds to 60 mph the
main hazards. While profiles generally don't support large hail,
the higher shear and steep lapse rates could support some possible
larger hail.

Along the I-25 corridor and to the east, an MCV lifting north out
of NM will provide increasing large scale ascent this afternoon.
This ascent and some weak convergence noted just east of the
mountains could support thunderstorm development this afternoon
along the I-25 corridor, where lapse rates have become rather
steep. Further to the east over the plains, monitoring an area of
enhanced CU that could be another area of focus for thunderstorm
development this afternoon, especially as this MCV moves overhead.
Overall shear in both of these locations is low, however, this MCV
could provide some increases in shear that guidance is not really
catching onto. Due to this possibility, the increasing forcing,
steep lapse rates, and higher values of DCAPE, will continue to
closely monitor for a few strong to potentially severe storms this
afternoon into the evening.

&&

.SHORT TERM...(Today and tonight)
Issued at 425 AM MDT Sun Jun 19 2022

Key Messages:

1) Likely to categorical pops in the mtns this afternoon and
evening; scattered pops valleys; isolated to scattered pops I-25
corridor, isolated pops far eastern plains. SW slopes of San Juans
may see another inch or so of rain.

2) Gusty winds still possible with convection on the plains this
afternoon...

Currently...

Water vapor imagery tells the story this morning as a well defined
plume extends N-S across E Utah, W Colorado, E Arizona and W New
Mexico. Composite radar data shows quite a bit of shower still
ongoing at 2 Am across the SW CONUS, especially over W New Mexico
and SW Colorado. As tweeted out earlier, over an inch of rain has
been measured over the San Juans since earlier Saturday.

With the persistent southerly flow, temps at this hour were quite
mild with 40s and 50s in the mtns and valleys (Pikes Peak was still
49F), with the plains in the 60s and 70s . A breezy southerly winds
was still ongoing over thee plains.

Today...

High amplitude trough which has brought up the moisture from the
subtropics will push east as it lift gradually northeast during the
next 24 hours. This will push the plume slowly eastward today, and
expect another wet day in the mtns and valleys, especially this
afternoon. The The SW slopes of the San Juans will see the heaviest
precip, and I would not be surprised to see another inch of rain
over this region. Parts of the central and Sangre De Cristo
mountains should also do well, especially the SW slopes of the N
Sangre De Cristo range.

The valleys should also see 2 to 3 tenths today.

As for the plains, The far eastern plains will see little if any
precip this afternoon. The I-25 corridor should see more showers
today as the cloud bearing layer becomes a bit more southwesterly by
later this afternoon, and this should help push the showers off the
mtns. however, CAPE on the I-25 corridor is rather meager due to the
warm temps aloft, so I am not overly excited about any appreciable
precip for the I-25 corridor communities today. Overall, best chance
of seeing some precip will likely be El Paso county.

Rainfall today is mainly going to be forced by orographic lifting as
CAPE is rather forecast to be meager over the region ("tall and
skinny"). Flash flooding of burn scars, although possible, is a low
risk today. Likewise, WPC has the high terrain for marginal risk of
flash flooding today.

Tonight...

Moisture plume will continue to lift north and east during this
period, with a noticeable drying be noted pushing into the western
sections of the fcst district towards sunrise. In the meantime,
healthy QPF will likely occur this evening over the San Juans and
Sangres, with showers along the I-25 corridor. By later tonight,
with cooling temps and drier air pushing east, precip should
noticeably decrease over the region, with the best chance of pops
over the SW mtns and Sangres. Temps tonight will be a few degrees
cooler over the region, especially over the CONTDVD, Temps over the
far eastern plains may be similar to this mornings lows. \/Hodanish

.LONG TERM...(Monday through Saturday)
Issued at 425 AM MDT Sun Jun 19 2022

Key messages:

1) Increasing chance of thunderstorms over the southern and eastern
plains for Monday, a few storms could become severe.

2) Some spotty critical fire weather conditions over northern San
Luis Valley Monday afternoon/evening.

3) Much cooler on Tuesday as a front moves through, then a slight
warming trend thereafter.

4) Thunderstorm chances are going to continue for most areas each
day from Wednesday through Saturday, and will further increase
towards the end of the week as monsoonal moisture ramps up over the
region.

Detailed discussion:

Monday...

A upper level trough northwest of Colorado is going to continue to
advance towards the region. The trough will begin to fill and head
northward. This will force a mid-level moisture plume to be pushed
out over the south and eastern plains by later in the day. CAMs show
a convective line developing over eastern Las Animas County and
extending up over northern Prowers County around 3 PM. Around this
time, CAPE values in some areas will be around 1200 J/kg or higher,
along with 35-40 kts of bulk shear, and mid level lapse rates around
8C. Given this, there is the potential that some of the storms
embedded within this line could become severe. If storms reach
severe strength, it may result in the line developing into a QLCS as
it continues to progress towards the southeast. With soundings
already displaying a well-pronounced inverted V over the far eastern
plains as the lower levels remaining relatively dry, if this line
was to develop into a QLCS with the environmental conditions in
place as they appear at this time, it could result in very strong
outflow winds with potentially severe strength straightline winds
out ahead of it. Winds will also be generally strong from the
southwest over most areas of the CWA ahead of the trough. The
downsloping winds will keep the conditions dry across the San Luis
Valley, and therefore spotty critical fire weather conditions will
be in place over the northern areas during the afternoon and early
evening hours. The downsloping winds will also result in one more
day of slightly above average temperatures on Monday for the plains
and valleys before a noticeable cool down on Tuesday.

Tuesday...

As the longwave trough continues to fill and move up to the
northwest, the upper level major shortwave will follow and send a
front over the region, which will cause winds to shift from a
northerly direction after FROPA by early in the morning and allow
for some cooler air advection. Temperatures will be noticeably
cooler, and below the seasonal average for most locations. There
will be some residual moisture in the mid levels that will spark off
some higher based afternoon thunderstorms mainly over the southern
portions of the CWA, with the San Juan Mountains, southern Sangre de
Cristo Mountains, and Raton Mesa being the prime locations. There
could be a few thunderstorms elsewhere over the other mountain
ranges. With the cooler air moving in, it will help to stabilize the
lower levels quite a bit, so other than a few thunderstorms that may
move off the mountains and over the adjacent plains and along the I-
25 corridor, most of the northern areas of the CWA and the plains
should remain dry.

Wednesday through Saturday...

As the longwave trough with a sharp positively tilted axis continues
to flattened and break away from the main jet axis, it will force an
upper level low to become cut off of central California on
Wednesday. The main jet finger will remain in place over Colorado.
The combination of the two features, with the U/L low bringing up
moisture from the south and providing instability, will send more
mid level moisture from California into Colorado and increase the
chance for afternoon and evening convection during the afternoon and
evening, especially over the southwestern mountains. Ensembles and
deterministic models tend to agree that the trend will be a gradual
warmup throughout the end of the week. Models also indicate that
there will be an uptick in monsoonal flow by the weekend, and
further enhancing afternoon thunderstorm development over most areas
of southeast Colorado, especially on Friday and Saturday.

Looking beyond the forecast for next Sunday, an increase in low
level moisture has the potential of bringing much higher rainfall
rates to most of the CWA. This is still too far out to deem
reliable, but recent deterministic models have shown consistencies
with this occurring as the monsoonal moisture ramps up over the
region.  -Stewey

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1129 AM MDT Sun Jun 19 2022

VFR conditions are expected across the forecast area over the
next 24 hours. However, plume of monsoonal moisture across the
Four Corners and western half of Colorado will keep mts, high
valleys and I-25 Corridor under threat of convection along with
S-SW wind gusts of 25-30 kts from 19z until 03z-05z this evening.
This includes the three main TAF sites of KCOS, KPUB and KALS.
Best chance for showers and thunderstorms will occur from KALS and
westward.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...RODRIGUEZ
SHORT TERM...HODANISH
LONG TERM...STEWARD
AVIATION...MOORE
Hazardous weather outlook, Jun 19, 12:20 PM MDT, 2 hours 53 minutes before
Hazardous Weather Outlook...CORRECTED
National Weather Service Pueblo CO
1220 PM MDT Sun Jun 19 2022

COZ058>089-093>099-201800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1220 PM MDT Sun Jun 19 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Another day of shower and thunderstorm development is expected
across the mountains and mountain valleys. While localized heavy
rain continues, there is some potential for isolated strong to
severe storms with damaging winds for areas along and west of
Leadville to Alamosa this afternoon and evening. A few strong
storms may also push into the I-25 corridor and eastern plains
this afternoon.

The primary hazards today are strong winds of 40 to 60 mph.
Heaviest rain is expected to occur over the south and west facing
slopes of the San Juan Mountains.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

On Monday, thunderstorms are possible by later in the afternoon
across the central plains, extending from eastern Las Animas
County to northern Prowers County. This will continue to move
eastward over the south and eastern plains. Some of the storms
will have the potential of becoming severe. Main threat with this
will be strong and gusty winds that could exceed 60 mph. Some
hail of up to an inch or greater will also be possible with some
of these storms, along with cloud to ground lightning. A few
thunderstorms will be possible over the San Juan and Sangre de
Cristo Mountains. Main threat with these storms will be gusts to
50 mph, and hail up to a half an inch in diameter, and the
potential of flash flooding over burn scar areas.

Thunderstorms will be possible again during the afternoon and
early evening on Tuesday, mainly over the southern mountains. The
thunderstorm activity will continue during the afternoon and
evening for most areas from Wednesday through Saturday. Highest
chance of widely scattered, and even numerous thunderstorms, will
be on Friday and Saturday.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

RODRIGUEZ

In the hours before

Special weather statement, Jun 19, 1:31 PM MDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Pueblo CO
131 PM MDT Sun Jun 19 2022

COZ093-094-097-192030-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
131 PM MDT Sun Jun 19 2022

...Developing and scattered strong thunderstorms will impact
portions of southeastern Otero, eastern Las Animas and western Bent
Counties through 230 PM MDT...

At 126 PM MDT, scattered thunderstorms continue developing from
eastern Las Animas County north-northeastward into Bent and Otero
Counties. Movement of this band of activity is only slowly eastward
at around 10 to 15 mph, but individual storms within the band are
north-northeastward 30 to 35 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar and satellite indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations potentially impacted include... La Junta, North La Junta,
Rocky Ford, Las Animas, Swink, Cheraw, Branson, Higbee, Hasty,
Timpas, John Martin Reservoir and Fort Lyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Strong winds could extend well away from precipitation and lightning
cores.

&&

LAT...LON 3814 10290 3700 10368 3700 10400 3809 10378
TIME...MOT...LOC 1926Z 262DEG 20KT 3804 10313 3718 10378

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

CSS/Cohen
Special weather statement, Jun 19, 1:42 PM MDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
142 PM MDT Sun Jun 19 2022

COZ093-095>097-192045-
Las Animas Vicinity/Bent County CO-Western Kiowa County CO-
La Junta Vicinity/Otero County CO-Eastern Kiowa County CO-
142 PM MDT Sun Jun 19 2022

...Developing and scattered strong thunderstorms will impact
portions of eastern Otero, western and central Kiowa and
northwestern Bent Counties through 245 PM MDT...

At 138 PM MDT, scattered thunderstorms continue developing from
northern Otero and Bent Counties north-northeastward into central
Kiowa County. Movement of this band of activity is only slowly
eastward at around 10 to 15 mph, but individual storms within the
band are moving north-northeastward 30 to 35 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar and satellite indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations potentially impacted include... Eads, Cheraw, Haswell,
Blue Lake, Arlington, Hasty and John Martin Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Strong winds could extend well away from precipitation and lightning
cores.

&&

LAT...LON 3811 10293 3810 10355 3862 10307 3861 10266
TIME...MOT...LOC 1940Z 242DEG 20KT 3865 10280 3814 10308

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

CSS/Cohen
Special weather statement, Jun 19, 2:01 PM MDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Pueblo CO
201 PM MDT Sun Jun 19 2022

COZ070-192015-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft CO-
201 PM MDT Sun Jun 19 2022

...A strong thunderstorm will impact portions of central Alamosa
County through 215 PM MDT...

At 201 PM MDT, Doppler radar was tracking a strong thunderstorm near
Alamosa East, or near Alamosa, moving northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Alamosa and Alamosa East.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3743 10580 3745 10586 3751 10586 3761 10580
      3753 10562
TIME...MOT...LOC 2001Z 224DEG 30KT 3748 10578

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Cohen/CSS
Special weather statement, Jun 19, 2:19 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service Pueblo CO
219 PM MDT Sun Jun 19 2022

COZ070-072-073-192045-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
219 PM MDT Sun Jun 19 2022

...A strong thunderstorm will impact portions of northeastern Alamosa
County through 245 PM MDT...

At 219 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Alamosa East, or 8 miles northeast of Alamosa,
moving northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
San Luis Lake and Great Sand Dunes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3751 10572 3754 10580 3775 10572 3768 10548
TIME...MOT...LOC 2019Z 208DEG 32KT 3755 10575

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

CSS/Cohen
Special weather statement, Jun 19, 3:13 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
313 PM MDT Sun Jun 19 2022

COZ067-068-070-071-192200-
Southern San Luis Valley CO-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft CO-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO-
Eastern San Juan Mountains Above 10000 Ft CO-
313 PM MDT Sun Jun 19 2022

...Strong thunderstorms will impact portions of western Alamosa,
southeastern Rio Grande, west central Costilla and central Conejos
Counties through 400 PM MDT...

At 312 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Monte Vista to near Capulin to 16 miles
northeast of Chama. Movement was east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar and satellite indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Alamosa, Monte Vista, Manassa, Sanford, La Jara, Antonito, Romeo,
Capulin, Alamosa East, Mosca, Conejos, Bountiful and Ortiz.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Strong winds could occur well away from any rain or lightning.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3699 10642 3724 10624 3763 10616 3769 10574
      3728 10573 3699 10597
TIME...MOT...LOC 2112Z 266DEG 34KT 3757 10606 3725 10608 3699 10631

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

CSS/Cohen

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 1:31 PM MDTSpecial Weather StatementPUBBent, Otero59 min
Jun 19, 1:42 PM MDTSpecial Weather StatementPUBKiowa63 min
Jun 19, 2:01 PM MDTSpecial Weather StatementPUBAlamosa14 min
Jun 19, 2:19 PM MDTSpecial Weather StatementPUBAlamosa26 min
Jun 19, 3:41 PM MDTSpecial Weather StatementPUBConejos34 min
Jun 19, 4:09 PM MDTSpecial Weather StatementPUBCostilla36 min
Jun 19, 4:41 PM MDTSpecial Weather StatementPUBConejos34 min
Jun 19, 4:57 PM MDTSpecial Weather StatementPUBMineral48 min
Jun 19, 5:32 PM MDTSpecial Weather StatementPUBPueblo43 min
Jun 19, 5:35 PM MDTSpecial Weather StatementPUBHuerfano40 min
Jun 19, 5:40 PM MDTSevere Thunderstorm WarningPUBPueblo51 min

Nearby

Special Weather Statements in Colorado, 2022Every special weather statement in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.